# SDR SWAA2024061902606

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 64,558 hours, 38,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK AT R/H OVER WING EXIT FAILED CAPACITY CHECK.<[01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
